Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Ahead of print

Issues

On topologies related to the extension of the Lebesgue measure

Jacek Hejduk
  • Corresponding author
  • Faculty of Mathematics and Computer Science, University of Łódź, Banacha 22, PL-90-238 Łódź, Poland
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Renata Wiertelak
Published Online: 2018-07-14 | DOI: https://doi.org/10.1515/gmj-2018-0050

Abstract

The aim of this paper is the investigation of topologies generated by operators related to a complete extension of the Lebesgue measure over the real line. Some properties of such topologies provide their structure and separation axioms.

Keywords: Density topologies; lower density operators

MSC 2010: 54A10; 28A05

References

  • [1]

    M. Filipczak and J. Hejduk, On topologies associated with the Lebesgue measure, Tatra Mt. Math. Publ. 28 (2004), 187–197. Google Scholar

  • [2]

    J. Hejduk, On the density topology with respect to an extension of Lebesgue measure, Real Anal. Exchange 21 (1995/96), no. 2, 811–816. Google Scholar

  • [3]

    J. Hejduk and A. Kharazishvili, On density points with respect to von Neumann’s topology, Real Anal. Exchange 21 (1995/96), no. 1, 278–291. Google Scholar

  • [4]

    J. Hejduk and R. Wiertelak, On the abstract density topologies generated by lower and almost lower density operators, Traditional and Present-day Topics in Real Analysis, University of Łódź, Łódź (2013), 431–447. Google Scholar

  • [5]

    J. Hejduk and R. Wiertelak, On the generalization of density topologies on the real line, Math. Slovaca 64 (2014), no. 5, 1267–1276. Web of ScienceGoogle Scholar

  • [6]

    J. Hejduk and R. Wiertelak, On some properties of 𝒥-approximately continuous functions, Math. Slovaca 67 (2017), no. 6, 1323–1332. Google Scholar

  • [7]

    A. B. Kharazishvili, Invariant Extensions of the Lebesgue Measure (in Russian), Tbilis. Gos. Univ., Tbilisi, 1983. Google Scholar

  • [8]

    A. B. Kharazishvili, A nonseparable extension of the Lebesgue measure without new nullsets, Real Anal. Exchange 33 (2008), no. 1, 259–268. CrossrefGoogle Scholar

  • [9]

    A. Loranty, Separation axioms of the density type topologies, Reportson Real Analysis, Rowy (2003), 119–128. Google Scholar

  • [10]

    A. Loranty, On the sequential density points, Demonstr. Math. 37 (2004), no. 2, 439–445. Google Scholar

  • [11]

    J. Lukeš, J. Malý and L. Zajiček, Fine Topology Methods in Real Analysis and Potential Theory, Lecture Notes in Math. 1189, Springer, Berlin, 1986. Google Scholar

  • [12]

    N. F. G. Martin, Generalized condensation points, Duke Math. J. 28 (1961), 507–514. CrossrefGoogle Scholar

  • [13]

    J. C. Oxtoby, Measure and Category. A Survey of the Analogies between Topological and Measure Spaces, 2nd ed., Grad. Texts in Math. 2, Springer, New York, 1980. Google Scholar

  • [14]

    E. Szpilrajn, Sur l’extension de la mesure lebesguienne, Fund. Math. 25 (1935), 551–558. CrossrefGoogle Scholar

  • [15]

    S. Tomczyk, On the density topology with respect to an extension of the Lebesgue measure and a fixed sequence of intervals, preprint (2015), http://www.math.uni.lodz.pl/preprints.

  • [16]

    W. Wilczyński, Density topologies, Handbook of Measure Theory. Vol. I, II, North-Holland, Amsterdam (2002), 675–702. Google Scholar

  • [17]

    W. Wojdowski, A generalization of the density topology, Real Anal. Exchange 32 (2007), no. 2, 349–358. CrossrefGoogle Scholar

  • [18]

    W. Wojdowski, A category analogue of the generalization of Lebesgue density topology, Tatra Mt. Math. Publ. 42 (2009), 11–25. Google Scholar

About the article

Received: 2016-07-20

Revised: 2016-11-12

Accepted: 2016-11-17

Published Online: 2018-07-14


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2018-0050.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in